# SDR UALA2013020100593

- Difficulty date: February 1, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 57,818 hours, 6,695 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 143, S26r,
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT WEB CRACK STA 143, S26R, RBL 39.  REMOVED DAMAGE. FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-10-51 REPAIR 7.
